# SDR 2004UALA00129

- Difficulty date: February 15, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 40,625 hours, 28,793 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 END FITTING IS CRACKED AT STR 14L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED END FITTING.
